American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 141 found      Go to page: 1 2 3 4 5

[61] T. Androshchuk. The local asymptotic normality of a family of measures generated by solutions of stochastic differential equations with a small fractional Brownian motion. Theor. Probability and Math. Statist. 71 (2005) 1-15. MR 2144316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Yuliya Mishura and Georgiy Shevchenko. Linear equations and stochastic exponents in a Hilbert space. Theor. Probability and Math. Statist. 71 (2005) 139-149. MR 2144327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Seán Dineen. Solutions. Graduate Studies in Mathematics 70 (2005) 281-298.
Book volume table of contents   
View Article: PDF

[64] Seán Dineen. Martingales. Graduate Studies in Mathematics 70 (2005) 209-226.
Book volume table of contents   
View Article: PDF

[65] Seán Dineen. Stochastic integration. Graduate Studies in Mathematics 70 (2005) 243-280.
Book volume table of contents   
View Article: PDF

[66] Seán Dineen. Continuity and integrability. Graduate Studies in Mathematics 70 (2005) 143-164.
Book volume table of contents   
View Article: PDF

[67] Seán Dineen. The Black-Scholes formula. Graduate Studies in Mathematics 70 (2005) 227-242.
Book volume table of contents   
View Article: PDF

[68] Seán Dineen. Set theory. Graduate Studies in Mathematics 70 (2005) 29-58.
Book volume table of contents   
View Article: PDF

[69] Seán Dineen. Money and markets. Graduate Studies in Mathematics 70 (2005) 1-16.
Book volume table of contents   
View Article: PDF

[70] Seán Dineen. Fair games. Graduate Studies in Mathematics 70 (2005) 17-27.
Book volume table of contents   
View Article: PDF

[71] Seán Dineen. Probability spaces. Graduate Studies in Mathematics 70 (2005) 77-106.
Book volume table of contents   
View Article: PDF

[72] Seán Dineen. Lebesgue measure. Graduate Studies in Mathematics 70 (2005) 189-208.
Book volume table of contents   
View Article: PDF

[73] Seán Dineen. Measurable functions. Graduate Studies in Mathematics 70 (2005) 59-76.
Book volume table of contents   
View Article: PDF

[74] Seán Dineen. Probability Theory in Finance. Graduate Studies in Mathematics 70 (2005) MR MR2179650.
Book volume table of contents   

[75] Seán Dineen. Expected values. Graduate Studies in Mathematics 70 (2005) 107-142.
Book volume table of contents   
View Article: PDF

[76] Seán Dineen. Conditional expectation. Graduate Studies in Mathematics 70 (2005) 165-188.
Book volume table of contents   
View Article: PDF

[77] Nguyen Huu Du. On an extension of the Lyapunov criterion of stability for quasi-linear systems via integral inequalities methods. Theor. Probability and Math. Statist. 70 (2005) 29-40. MR 2109820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Daniel W. Stroock. An Introduction to the Analysis of Paths on a Riemannian Manifold. Math. Surveys Monogr. 74 (2005) MR MR1715265.
Book volume table of contents   

[79] Daniel W. Stroock. Perturbing Brownian paths. Math. Surveys Monogr. 74 (2005) 227-264.
Book volume table of contents   
View Article: PDF

[80] Daniel W. Stroock. Some intrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 165-176.
Book volume table of contents   
View Article: PDF

[81] Daniel W. Stroock. Some addenda, extensions, and refinements. Math. Surveys Monogr. 74 (2005) 59-88.
Book volume table of contents   
View Article: PDF

[82] Daniel W. Stroock. Brownian motion in Euclidean space. Math. Surveys Monogr. 74 (2005) 1-25.
Book volume table of contents   
View Article: PDF

[83] Daniel W. Stroock. Diffusions in Euclidean space. Math. Surveys Monogr. 74 (2005) 27-57.
Book volume table of contents   
View Article: PDF

[84] Daniel W. Stroock. More about extrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 111-135.
Book volume table of contents   
View Article: PDF

[85] Daniel W. Stroock. Local analysis of Brownian motion. Math. Surveys Monogr. 74 (2005) 207-226.
Book volume table of contents   
View Article: PDF

[86] Daniel W. Stroock. Doing it on a manifold, an extrinsic approach. Math. Surveys Monogr. 74 (2005) 89-110.
Book volume table of contents   
View Article: PDF

[87] Daniel W. Stroock. Bochner's identity. Math. Surveys Monogr. 74 (2005) 137-163.
Book volume table of contents   
View Article: PDF

[88] Daniel W. Stroock. The bundle of orthonormal frames. Math. Surveys Monogr. 74 (2005) 177-206.
Book volume table of contents   
View Article: PDF

[89] G. Shevchenko. Rate of convergence of discrete approximate solutions of stochastic differential equations in a Hilbert space. Theor. Probability and Math. Statist. 69 (2004) 187-199. MR 2110916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Feng-Yu Wang. A character of the gradient estimate for diffusion semigroups. Proc. Amer. Math. Soc. 133 (2005) 827-834. MR 2113933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 141 found      Go to page: 1 2 3 4 5